# SDR COMA0470020

- Difficulty date: February 12, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 827 hours, 654 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5213, GEAR DISAGREE WARNING ADJUSTED THE NLG (CENTERED) PROXIMITY SENSOR TARGET.
